# SDR SWAA2024121878927

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 77,047 hours, 45,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AFT DOOR OPENED FROM OUTSIDE WITH GIRT BAR ATTACHED<[01] INSPECTED AFT DOOR SLIDE ON CAPT SIDE IN REFERENCE TO AMM 25-66-00 NO FAULTS NOTED
